Show simple item record

dc.contributor.authorBercovici, Hari
dc.contributor.authorFoias, Ciprian
dc.contributor.authorTannenbaum, Allen R.
dc.date.accessioned2010-05-11T14:58:30Z
dc.date.available2010-05-11T14:58:30Z
dc.date.issued1991-06
dc.identifier.citationHari Bercovici, Ciprian Foias, and Allen Tannenbaum, "A Spectral Commutant Lifting Theorem," Transactions of the American Mathematical Society, Vol. 325, No. 2, June 1991, 741-763en_US
dc.identifier.issn0002-9947
dc.identifier.urihttp://hdl.handle.net/1853/33010
dc.description©1991 American Mathematical Society. First published in Transactions of the American Mathematical Society, Vol. 325, No. 2, June 1991 by the American Mathematical Societyen_US
dc.descriptionDOI: 10.1090/S0002-9947-1991-1000144-9
dc.language.isoen_USen_US
dc.publisherGeorgia Institute of Technologyen_US
dc.subjectCommutant lifting theoremen_US
dc.subjectNevanlinna–Pick interpolationen_US
dc.subjectDilation theoryen_US
dc.subjectSpectral radiusen_US
dc.subjectInterpolation
dc.titleA Spectral Commutant Lifting Theoremen_US
dc.typeArticleen_US
dc.contributor.corporatenameUniversity of Minnesota. Dept. of Electrical Engineering
dc.contributor.corporatenameṬekhniyon, Makhon ṭekhnologi le-Yiśraʼel
dc.contributor.corporatenameIndiana University, Bloomington. Dept. of Mathematics
dc.publisher.originalAmerican Mathematical Society


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record